A client receives a prescribed nebulized albuterol treatment… | MyMerci
More questions like thisTry ›
Medication Administration

A client receives a prescribed nebulized albuterol treatment for bronchospasm. Which post-treatment finding is an expected beta-adrenergic effect that the nurse should monitor?

Explanation
Tremor, nervousness, palpitations, and tachycardia are recognized beta-adrenergic effects of albuterol, so a modest pulse increase with fine tremor should be monitored and correlated with symptom relief. Increased bronchospasm may represent paradoxical bronchospasm, and edema with stridor suggests hypersensitivity; both require urgent response. Miosis with bradycardia is not the expected albuterol response.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.